# SDR USAA051113

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 17,293 hours, 17,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION Y 765 AFT OF 640 AND AT FRAME 66 AT BARREL NUT.  REMOVED AND REPLACED WITH LIKE PART, DEFECT SIZE: 1/4" X 1/2".
